# SDR 20000720SH033

- Difficulty date: June 21, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N435MS
- Make and model: Lear 35LEAR
- Aircraft serial: 054
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: 16577
- Condition: Cracked
- Location: Mlg Trunnion
- Part time: 7,616 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FORWARD MAIN LANDING GEAR TRUNNIONS BEARINGS BECAUSE OF  LOOSE BALLS.  FOUND OUTER HOUSING OF BOTH BEARINGS CRACKED COMPLETE THROUGH.  LANDINGS, 7,271.  (X)
